# SDR AU990993

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: TB1042010001
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RIGHT TOP OLEO MOUNT CRACKED ON THE TOP WELD ADJACENT TO THE STEERING STOP.  THE CRACK EXTENDS FOR APPROXIMATELY 66 PERCENT OF THE TUBE CIRCUMFERENCE.
